PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 123 | 2 | 151-163
Tytuł artykułu

A new Taylor type formula and $C^∞$ extensions for asymptotically developable functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper studies the relation between asymptotically developable functions in several complex variables and their extensions as functions of real variables. A new Taylor type formula with integral remainder in several variables is an essential tool. We prove that strongly asymptotically developable functions defined on polysectors have $C^∞$ extensions from any subpolysector; the Gevrey case is included.
Słowa kluczowe
Czasopismo
Rocznik
Tom
123
Numer
2
Strony
151-163
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-06-28
poprawiono
1996-09-17
Twórcy
autor
  • Departamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid, Ciudad Universitaria de Canto Blanco, 28049 Madrid, Spain
Bibliografia
  • [BBMT] J. Bonet, R. W. Braun, R. Meise and B. A. Taylor, Whitney's extension theorem for nonquasianalytic classes of ultradifferentiable functions, Studia Math. 99 (1991), 155-184.
  • [B] J. Bruna, An extension theorem of Whitney type for non quasi-analytic classes of functions, J. London Math. Soc. (2) 22 (1980), 495-505.
  • [GS] R. Gérard et Y. Sibuya, Etude de certains systèmes de Pfaff avec singularités, in: Lecture Notes in Math. 712, Springer, 1979, 131-288.
  • [Ha] Y. Haraoka, Theorems of Sibuya-Malgrange type for Gevrey functions of several variables, Funkcial. Ekvac. 32 (1989), 365-388.
  • [He] J. A. Hernández, Desarrollos asintóticos en polisectores. Problemas de existencia y unicidad, Ph.D. Thesis, University of Valladodid, 1994.
  • [K] J. M. Kantor, Classes non-quasi-analytiques et décomposition des supports des ultradistributions, An. Acad. Brasil. Ciênc. 44 (1972), 171-180.
  • [Mj] H. Majima, Asymptotic Analysis for Integrable Connections with Irregular Singular Points, Lecture Notes in Math. 1075, Springer, 1984.
  • [Mj1] H. Majima, On the representation of solutions of completely integrable Pfaffian systems with irregular singular points, Proc. Sem. at R.I.M.S., Kyoto University, number 483 (1981).
  • [M] B. Malgrange, Remarques sur les équations différentielles à points singuliers irréguliers, in: Équations différentielles et systèmes de Pfaff dans le champ complexe, Lecture Notes in Math. 712, Springer, Berlin, 1979, 77-86.
  • [Wa] W. R. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Krieger, 1976.
  • [W1] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89.
  • [Wi2] H. Whitney, Functions differentiable on the boundaries of regions, Ann. of Math. 35 (1934), 482-485.
  • [Z] M. A. Zurro, Summability au plus petit terme, Studia Math. 113 (1995), 197-198.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv123i2p151bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.